# SDR FDEA201703080822

- Difficulty date: March 8, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N776FD
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 75,748 hours, 28,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Sheared
- Location: Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CHECK,  FOUND THE L1 DOOR SLIDE LIGHT WILL  NOT ILLUMINATE.   FOUND THE NR 1 SWITCH MOUNTING  SCREW SHEARED FROM SWITCH S10214.   SWITCH DOES NOT INTERFERE WITH GIRT BAR ENGAGEMENT.  INSPECTED THE L1 DOOR & FOUND THE GIRT BAR AFT POSITION  MAGNETIC ACTUATOR MISSING.  SECURED (S10214) IAW AMM 25-66-11-2, GIRT BAR ENGAGES & DISENGAGES NORMALLY.  INSTALLED A NEW ACTUATOR IAW MM 25-66-11-2.  L1 DOOR ARMED LIGHT OPS CHECKED GOOD.
